Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1152
Title: Two-machine open shop problem with controllable processing times
Authors: Cheng, TCE 
Shakhlevich, NV
Keywords: Open shop scheduling
Controllable processing times
Knapsack problem
Resource allocation
Issue Date: Jun-2007
Publisher: Elsevier
Source: Discrete optimization, 1 Jun. 2007, v. 4, no. 2, p. 175-184 How to cite?
Journal: Discrete optimization 
Abstract: We consider a two-machine open shop problem in which the job processing times are controllable and can be compressed while incurring additional costs. We show that the problem of minimizing a linear compression cost function for a given upper bound on the makespan can be solved in O(n) time. For the bicriteria problem of minimizing the makespan and compression cost, we propose an O(nlogn) algorithm that finds all breakpoints of the efficient frontier.
URI: http://hdl.handle.net/10397/1152
ISSN: 1572-5286
DOI: 10.1016/j.disopt.2006.10.010
Rights: Discrete Optimization © 2004 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
paper-third-revision.pdfPre-published version474.41 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Citations as of Feb 6, 2016

Page view(s)

277
Checked on Jan 31, 2016

Google ScholarTM
Citations

loading...

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.